# SDR C2XA04BT067

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE GALLEY EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE RESECURED THE CANNON PLUG ON THE GALLEY EMERGENCY LIGHT, OPS CHECKED LIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
